Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have rashes between thigh and scrotum. What could be causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
I have a red rash on the area between my thighs and my scrodum. I dance for a company called chippendales. We have to wear these things called cock socks which irritate the area and am wondering if its a detergent or something I may be allergic to. There no blistering on the area but its itchy and red.
Posted Sun, 24 Mar 2013 in Skin Rash
Answered by Dr. Rahul Kumar 1 hour later
Thanks for the query and a clear photograph.
There can be two conditions presenting in this way.
1. Irritant contact dermatitis to your underwear (cock socks)
2. Tinea cruris infection (fungal infection)
As the fungal infection is usually unilateral, while contact dermatitis is usually bilateral.
The most probable diagnosis is contact dermatitis.
Here are my suggestions for you.
1. For instant relief use hydrocortisone ointment once daily, and anti histamine tablet.
5. Try to change the material of cock socks. If not possible then at least get plain cotton cloth stitched on the inner side of it.
3. Apply Vaseline in the groin area before wearing the cock socks. This will minimize the contact with skin.
Let me know if I need to clarify more.
Wishing you a good health.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor